# SDR SIMA971841

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4338 - AFT EMERGENCY LIGHT STRIP BURNED OUT.  CHECKED AIRCRAFT AND RELEASED PER MEL 33-22, AIRCRAFT RETURNED TO SERVICE.  7-5-97 - REPAIRED BROKEN WIRE ON AFT LIGHT STRIP.  PERFORMED OPS CHECK AND RETURNED AIRCRAFT TO SERVICE.  (X)
